# SDR SWAA2022121982839

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 68,701 hours, 40,551 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Mlg Ww
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DESCENT,  WHEEL WELL FIRE WARNING ILLUMINATED.  AFTER QRH CHECKLIST, LIGHT REMAINED ILLUMINATED.   TRIED A NEW WHEEL WELL OVERHEAT DETECTION BOX; NO HELP; FAULT CODE 84, WHEEL WELL STILL SHOWS.  REMOVED AND REPLACED WHEEL WELL FIRE DETECTOR ELEMENT IAW AMM 26-18-02. OPS CHECKED GOOD.
